# SDR CALA0001323

- Difficulty date: August 25, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Nr 2 T/R Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FOUR INCH CRACKS IN TWO ANGLES ON I/B FAIRING OF NR 2 ENGINE UPPER T/R BUCKET.  THE ANGLES WERE REMOVED AND NEW ANGLES WERE INSTALLED IAW SRM 51-30-1, 51-30-2, AND 51-10-2.
